# SDR P5CA2024010800001

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 67,297 hours, 7,610 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: 56051607
- Part serial: HG2040AD03
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAARU STATUS MESSAGE & NO LAND 3 STS MSG( REMOVED AND REPLACE SAARU IAW B777 AMM 34-21-02. OPS CHECK GOOD. SOFTWARE VERFIED . )
